# SDR VNAA202511290001

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (3 EAS) ON FUSELAGE SKIN BTW FS1031 AND FS1040 AND BTW STGR 22R/21R, NEAR TO GROUND CONNECTION ACCESS DOOR.  DENTS (3 EAS) ON FUSELAGE SKIN BTW FS1031 AND FS1040 AND BTW STGR 22R/21R, NEAR TO GROUND CONNECTION ACCESS DOOR WAS REPAIRED PER REO 670-53-61-2608 REV -.
